fbpx Buy Nurofen Zavance Liquid Capsules 80 | Wizard Pharmacy

Nurofen Zavance Liquid Capsules 80

Nurofen Zavance Liquid Capsules 80
Product ID: 3353193
Always read the label and follow the directions for use. Incorrect use could be harmful.
PURCHASE LIMIT: 3
$30.99
In Stock

If you wish to contact us for some advice on this product, please call 1300 929 929

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

If symptoms persist, talk to your health professional.

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. This product may cause sleeplessness.

Do not use if:

- You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.

- You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.

- During the last 3 months of pregnancy.

- In children under 12 years of age.

Unless a doctor has told you to, do not use:

- If you have high blood pressure or are receiving regular treatment with other medications, in particular antidepressants.

- For more than 3 days at a time.

- If you have asthma.

- If you have taken other medicines for cold and flu.

- If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.

- If you are trying to become pregnant or during the first 6 months of pregnancy.

- In children suffering from chickenpox (varicella).

- In children suffering from dehydration through diarrhoea and/or vomiting.

- If you are aged 65 years or over.

Stop use and see your doctor immediately if: you have an allergic reaction.

A NOTE FROM WIZARD

All reasonable efforts have been made to ensure that ingredient listings, product images and other information for products displayed on this website are up to date, accurate and complete.

We still recommend that you check the ingredient listings and warnings on a product before use.

When pain gets in the way of your day, you need a pain reliever that will sort it out fast.

Nurofen Zavance Liquid Capsules (200mg ibuprofen) are absorbed faster than standard Nurofen to provide effective, temporary relief of pain and inflammation associated with headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu, arthritic pain, sinus pain. Reduces fever.

  • Liquid Capsule format is absorbed faster into the bloodstream compared to standard Nurofen
  • Easy to swallow
  • Reduces inflammation
  • Fast, effective pain relief

RELATED PRODUCTS

PEOPLE ALSO BOUGHT

Scroll to top